MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHSVE,PLASTIC,2"X4",ST,LF

Medline Industries, LP MEDLINE; BANDAGE,ADHSVE,PLASTIC,2"X4",ST,LF
Catalog Number NON25504
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have bought two boxes of curas x-large plastic adhesive bandages 2x4 however they don¿t stick and keep falling off not even an hour after put on.".
 
Additional Manufacturer Narrative
The customer reported that the curas x-large plastic adhesive bandages 2x4 ¿don¿t stick and keep falling off not even an hour after put on.¿ physical samples of non25504 were provided by the customers, and medline evaluated 6 months of complaint history for this product and had 1 similar complaint from a different vendor.Based on the samples provided, medline was unable to confirm the reported defect that this item has weak adhesion; the cause was not confirmed with received sample.Due to this reported issue being unconfirmed, the vendor will not be notified, a closing response has been disclosed, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHSVE,PLASTIC,2"X4",ST,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50755829
Report Number1417592-2026-39473
Device Sequence Number15753846
Product Code KGX
UDI-Device Identifier40080196734673
UDI-Public40080196734673
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25504
Device Lot Number90923040001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown